Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Jackson, MS

April 14, 2015Lowndes County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 14, 2015, 6:14 PM CDT for Lowndes County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2015, 6:14 PM CDT (23:14 UTC)
Expired
Apr 14, 2015, 9:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 41 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:30 PM CDTFLASH FLOOD3 Nw Columbus, MSSEVERAL STREETS REMAIN FLOODED ON THE NORTH SIDE OF COLUMBUS
Apr 14, 7:00 PM CDTFLASH FLOOD3 Nw Columbus, MSSIX TO EIGHT INCHES OF WATER ENTERED SEVERAL UNITS AT THE CHATEAUX HOLLY HILLS APARTMENTS IN NORTH COLUMBUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WGUS54 KJAN 142314
FFWJAN
MSC087-150215-
/O.NEW.KJAN.FF.W.0010.150414T2314Z-150415T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT TUE APR 14 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LOWNDES COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 915 PM CDT

* AT 611 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING 
  ACROSS THE WARNED AREA. AT LEAST TEN CARS HAVE BEEN FLOODED AND 
  WATER WAS ENTERING AN APARTMENT COMPLEX ON THE NORTH SIDE OF 
  COLUMBUS. RADAR ESTIMATES UP TO SEVEN INCHES OF RAIN HAVE ALREADY 
  FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBUS AND COLUMBUS AFB. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3349 8832 3344 8864 3351 8859 3353 8855
      3355 8853 3353 8849 3353 8847 3354 8849
      3356 8850 3356 8849 3358 8849 3360 8847
      3361 8849 3362 8850 3365 8835

$$

DL
2 follow-up statements
788 
WGUS74 KJAN 150011
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE APR 14 2015

MSC087-150215-
/O.CON.KJAN.FF.W.0010.000000T0000Z-150415T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWNDES MS-
711 PM CDT TUE APR 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHERN LOWNDES COUNTY...

AT 709 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING OVER 
NORTH COLUMBUS. OVER SIX INCHES OF RAIN HAVE ALREADY FALLEN IN SOME 
LOCATIONS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS AND COLUMBUS AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3349 8832 3344 8864 3351 8859 3353 8855
      3355 8853 3353 8849 3353 8847 3354 8849
      3356 8850 3356 8849 3358 8849 3360 8847
      3361 8849 3362 8850 3365 8835

$$

DL
764 
WGUS74 KJAN 150214
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CDT TUE APR 14 2015

MSC087-150224-
/O.EXP.KJAN.FF.W.0010.000000T0000Z-150415T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWNDES MS-
914 PM CDT TUE APR 14 2015

...THE FLASH FLOOD WARNING FOR NORTHERN LOWNDES COUNTY WILL EXPIRE AT
915 PM CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. 

LAT...LON 3349 8832 3344 8864 3351 8859 3353 8855
      3355 8853 3353 8849 3353 8847 3354 8849
      3356 8850 3356 8849 3358 8849 3360 8847
      3361 8849 3362 8850 3365 8835

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 4:20 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 14, 4:20 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CDT TUE APR 14 2015

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...THE ADVERTISED HEAVY
RAINFALL AND POTENTIAL FLOODING HAS BEEN MORE LIMITED THAN EXPECTED
SO FAR THIS WEEK AND SOME UNCERTAINTY REMAINS THE REMAINDER OF THE
WEEK DUE TO THE DIFFICULTY IN PINNING DOWN HEAVIEST RAINFALL
LOCATIONS AND TIMING. HAVE THEREFORE BACKED OUR HWO DOWN TO A
LIMITED CATEGORY AREAWIDE THROUGH FRIDAY. THE SOILS REMAIN WET AND
WE WILL HAVE AN ABOVE NORMALLY MOIST AIRMASS OVER OUR CWA THROUGH
THE WEEKEND. VIGOROUS CONVECTION THAT DEVELOPS LEADING TO HEAVY
RAINFALL PRODUCTION COULD LEAD TO FLOODING ISSUES.

FOR TONIGHT...THE CONVECTION ALONG THE GULF COAST MOST OF THE DAY
DID SPREAD NORTH INTO THE SOUTHERN PORTIONS OF OUR CWA BUT WEAKENED
AND HAS STABILIZED THE SOUTHERN HALF OF OR CWA. SURFACE ANALYSIS
SHOWED A STALLED FRONT NORTHWEST OF THE NATCHEZ TRACE EXTENDING BACK
INTO A SECONDARY LOW WEST CENTRAL LOUISIANA. WATER VAPOR IMAGERY/RAP
ANALYSIS SHOWED A CLOSED LOW SPINNING OVER KANSAS WITH A SEVERAL
SUBTLE SHORTWAVES ROUNDING THE BASE OF THIS LOW MOVING OUR WAY. THE
MOST NOTICEABLE SHORTWAVE WAS TRACKING ENE OVER WEST LOUISIANA AND
WILL MOVE ACROSS OUR CWA LATE THIS AFTERNOON AND EVENING. CONVECTION
HAS DEVELOPED THIS AFTERNOON ALONG THIS BOUNDARY AND CONVECTION WILL
TEND TO BE MORE FOCUSED THIS EVENING IN VICINITY OF THE BOUNDARY AS
IT DRIFTS NORTH TONIGHT. A DIURNAL TREND IS ALSO EXPECTED TO THE
CONVECTION WHICH MOSTLY DISSIPATE WITH THE LOSS OF DAYTIME HEATING.

WEDNESDAY THE BOUNDARY WILL BE NORTH OF HIGHWAY 82. AS THE SHORTWAVE
MOVES ACROSS THE REGION...THE WEAK SURFACE LOW OVER WEST CENTRAL
LOUISIANA IS EXPECTED TO TRACK ENE ACROSS OUR CWA. TOGETHER THESE
FEATURES WILL COMBINE WITH OUR WARM AND VERY MOIST AIRMASS TO
DEVELOP AT LEAST SCATTERED CONVECTION ACROSS THE AREA. LOCALLY HEAVY
RAIN WILL ACCOMPANY THE STRONGEST CONVECTION. THE SHORTWAVE AND THE
SURFACE LOW WILL LIFT NORTH OF OUR CWA WEDNESDAY EVENING LOWERING
RAIN CHANCES OVER OUR CWA THE REMAINDER OF THE NIGHT.

.LONG TERM...THURSDAY THROUGH TUESDAY...THE UNSETTLED WEATHER
PATTERN WILL REMAIN IN PLACE UNTIL ROUGHLY FRI/SAT AS THE ACTIVE
SOUTHERN STREAM JET WILL AID IN PROVIDING PERIODS OF LIFT AS
FREQUENT DISTURBANCES RIDE THROUGH THE FLOW. AS HAS BEEN THE CASE
WITH THE PREV MODEL RUNS...SPECIFICS IN TIMING/DETAILS REMAIN
SKETCHY AS THIS SORT OF SETUP WREAKS HAVOC ON THE MODELS AND THEIR
ABILITY TO TIME KEY FEATURES AND HOW THOSE INTERACT WITH THE
BOUNDARY LAYER AND IN TURN DRIVE MESO-SCALE PROCESSES. STRIPPING
THINGS DOWN TO SIMPLE TERMS...ANOMALOUS MOISTURE WILL CONTINUE TO BE
IN PLACE INTO LATE WEEK AND AS THIS COMBINES WITH THE ABOVE
MENTIONED DISTURBANCES...THE OPPORTUNITY FOR STORMS AND LOCALLY
HEAVY RAINFALL WILL CONTINUE TO EXIST WITH THE POTENTIAL FOR FLASH
FLOODING BEING ABOVE NORMAL. AN ADDITIONAL 1-3 INCHES APPEARS
POSSIBLE THU-FRI WITH LOCALLY HIGHER AMOUNTS IN THE CARDS. A TREND
THAT DOES SEEM A BIT MORE CLEAR IS THAT THE S/SE 2/3RDS OF THE CWA
HAS THE BEST POTENTIAL TO SEE THE HIGHER RAIN TOTALS.

FOR THE SUN-TUE PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE
THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS
THE NORTHERN STREAM FINALLY PHASES. THE GFS IS THE MOST
AGGRESSIVE...BUT A BLEND APPROACH IS BEST UNTIL GREATER CONSENSUS IS
MET. /CME/22/

&&

.AVIATION...VARYING FLIGHT CATEGORIES WERE BEING OBSERVED THIS
AFTERNOON WITH MORE SCATTERED CONVECTION THAN EARLIER THOUGHT. IFR
CONDITIONS ARE STILL EXPECTED TO PREVAIL TONIGHT FOR THE MOST PART
AS CEILINGS REMAIN LOW IN PERSISTENT STRATUS AND VISIBILITIES
PERIODICALLY DROP DUE TO INTERMITTENT RAINFALL. WHILE THESE
CONDITIONS WILL LIKELY CONTINUE FOR ALL TAF SITES...THEY WILL BE
MOST PROLIFIC IN THE HBG AND MEI AREAS. WINDS WILL GENERALLY BE
LIGHT SOUTHERLY AS THE STALLED FRONTAL BOUNDARY DRIFTS NORTH
TONIGHT. /26/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       65  79  63  80 /  64  63  39  56
MERIDIAN      64  79  63  79 /  74  77  50  56
VICKSBURG     64  79  62  81 /  56  57  25  57
HATTIESBURG   66  79  65  80 /  73  81  49  65
NATCHEZ       65  79  62  80 /  40  59  31  64
GREENVILLE    62  77  61  79 /  43  47  24  30
GREENWOOD     63  78  61  80 /  59  57  41  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/CME/26
Hazardous weather outlook, Apr 14, 2:25 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT TUE APR 14 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
151930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
225 PM CDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH WEDNESDAY

SEVERAL BOUTS OF HEAVY RAINFALL WILL MOVE THROUGH THE REGION THROUGH
WEDNESDAY. WHILE THE ATMOSPHERE IS EXTREMELY MOIST AND WILL CONTINUE
TO PROMOTE HEAVY RAINFALL...THE ABSENCE OF LOW LEVEL FOCUSING
MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE WET WEATHER PATTERN WILL CONTINUE THROUGH FRIDAY WHERE MORE
ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO
SATURATE THE SOILS AND ALLOW FOR THE LOCALIZED FLOODING POTENTIAL TO
CONTINUE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

26

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 14, 3:04 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT TUE APR 14 2015

MSZ031-142030-
LOWNDES MS-
304 PM CDT TUE APR 14 2015

...THUNDERSTORMS PRODUCING VERY HEAVY RAIN ON THE NORTH SIDE OF
COLUMBUS...

AT 303 PM CDT...METEOROLOGISTS WERE TRACKING A THUNDERSTORMS
PRODUCING VERY HEAVY RAINFALL ON THE NORTH SIDE OF COLUMBUS...MOVING
EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS AND COLUMBUS AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3349 8850 3353 8849 3353 8847 3354 8849
      3356 8849 3362 8833 3352 8832
TIME...MOT...LOC 2003Z 254DEG 9KT 3352 8846

DL
Special weather statement, Apr 14, 3:21 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT TUE APR 14 2015

LAZ025-142045-
TENSAS LA-
321 PM CDT TUE APR 14 2015

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER NORTHERN
TENSAS PARISH...

AT 319 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAINFALL WEST OF NEWELLTON...MOVING NORTHEAST AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
SOMERSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3220 9149 3220 9132 3221 9131 3221 9124
      3222 9123 3222 9115 3218 9117 3215 9117
      3203 9121 3203 9149
TIME...MOT...LOC 2019Z 225DEG 12KT 3213 9128

DL
Local storm report, Apr 14, 3:26 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     FLASH FLOOD      2 WNW COLUMBUS          33.52N 88.43W
04/14/2015                   LOWNDES            MS   PUBLIC

            WATER COVERING OLD ABERDEEN ROAD AND PONDING OF WATER IN
            YARDS. REPORT AND PICTURES RELAYED VIA SOCIAL MEDIA.

&&

DCOX
Local storm report, Apr 14, 3:31 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      2 NW COLUMBUS           33.53N 88.43W
04/14/2015                   LOWNDES            MS   EMERGENCY MNGR

            REPORTS OF MULTIPLE STREETS FLOODING INCLUDING LINCOLN
            ROAD...CHUBBY DRIVE AND BLUECUTT ROAD.

&&

DCOX
Local storm report, Apr 14, 3:32 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      2 NW COLUMBUS           33.53N 88.43W
04/14/2015                   LOWNDES            MS   EMERGENCY MNGR

            REPORTS OF MULTIPLE STREETS FLOODING INCLUDING LINCOLN
            ROAD...CHUBBY DRIVE AND BLUECUTT ROAD. ALSO A CAR IS
            SUBMERGED IN WATER IN THE PARKING LOT OF SONIC DRIVE-IN.

&&

DCOX
Special weather statement, Apr 14, 5:35 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT TUE APR 14 2015

MSZ030-142300-
CLAY MS-
535 PM CDT TUE APR 14 2015

...THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER WEST POINT...

AT 535 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAINFALL OVER WEST POINT...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
WEST POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3355 8866 3356 8867 3357 8867 3357 8869
      3356 8870 3356 8872 3357 8873 3365 8867
      3363 8860
TIME...MOT...LOC 2235Z 226DEG 11KT 3360 8865

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:45 PM CDTSpecial Weather StatementJANLeake30 min
Apr 13, 8:05 PM CDTSpecial Weather StatementJANLeake25 min
Apr 13, 8:35 PM CDTSpecial Weather StatementJANLeake25 min
Apr 13, 8:38 PM CDTSpecial Weather StatementJANWinston37 min
Apr 13, 9:10 PM CDTSpecial Weather StatementJANLeake35 min
Apr 13, 9:40 PM CDTSpecial Weather StatementJANNeshoba, Winston35 min
Apr 13, 10:28 PM CDTSpecial Weather StatementJANNoxubee47 min
Apr 14, 2:35 PM CDTSpecial Weather StatementJANLowndes25 min
Apr 14, 3:04 PM CDTSpecial Weather StatementJANLowndes26 min
Apr 14, 3:13 PM CDTFlash Flood WarningJANLowndes3 hr
Apr 14, 5:35 PM CDTSpecial Weather StatementJANClay25 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.